MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Medicina (Kaunas, Lithuania) · 2006

[Acute salicylate poisoning].

Reingardiene Dagmara, Lazauskas Robertas

Сравнительное исследованиеСтатьяОбзорПеревод в очереди

Аннотация

Although aspirin (acetylsalicylic acid) has become widely available without prescription, cases of self-poisoning due to overdose of salicylates are quite uncommon, with a low reported mortality. However, severe poisoning with these preparations is life threatening. Besides the aspirin, there are other sources of salicylate poisoning, such as an excessive application of topical agents, ingestion of salicylate containing ointments, use of keratolytic agents or agents containing methyl salicylate (e.g. oil of wintergreen). Most of these preparations are liquid, highly concentrated and lipid soluble, and, therefore, they are able to provoke a severe, rapid salicylate poisoning. On the basis of clinical and metabolic features or salicylate concentration in plasma it is very important to diagnose severe poisoning with salicylates in time and prescribe an adequate treatment. In the present review article various aspects of salicylate poisoning and its treatment are discussed: epidemiology, pharmacokinetics and pharmacodynamics of salicylates, clinical manifestations of their toxicity, management, enhanced elimination and prognosis.

Для цитирования: Reingardiene Dagmara, Lazauskas Robertas. [Acute salicylate poisoning].. Medicina (Kaunas, Lithuania). 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.